Tamiflu: ‚Half of children suffer swine flu drug side-effects‘

Veröffentlicht: 2. August 2009 von infowars in Gesundheit, Pharmaindustrie, Schweinegrippe/ Pandemie
Schlagwörter:, , , , , , ,
tamiflu

Children are suffering side-effects from taking Tamiflu, according to research

More than half of children taking Tamiflu suffer side-effects such as nausea, insomnia and nightmares, researchers said.

Two studies from experts at the Health Protection Agency (HPA) showed a „high proportion“ of British schoolchildren reporting problems after taking the anti-viral drug.

Data was gathered from children at three schools in London and one in the South West who were given Tamiflu earlier this year after classmates became infected.

The researchers behind one study said that, although children may have attributed symptoms that were due to other illnesses to the use of Tamiflu, „this is unlikely to account for all the symptoms experienced“.

weiter

Kommentare
  1. […] »Tamiflu: ‘Half of children suffer swine flu drug side-effects’ […]

Kommentar verfassen

Trage deine Daten unten ein oder klicke ein Icon um dich einzuloggen:

WordPress.com-Logo

Du kommentierst mit Deinem WordPress.com-Konto. Abmelden /  Ändern )

Google Foto

Du kommentierst mit Deinem Google-Konto. Abmelden /  Ändern )

Twitter-Bild

Du kommentierst mit Deinem Twitter-Konto. Abmelden /  Ändern )

Facebook-Foto

Du kommentierst mit Deinem Facebook-Konto. Abmelden /  Ändern )

Verbinde mit %s